Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

MRSA infection with drug reaction symptoms to medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   hi there
User :   my husband was diagnosed with a mrsa infection on his back about two weeks ago
Doctor :  
User :   hes been to the doctor everyother day since, they have re badaged it etc. He took all this antibiotic they prescribed
User :   and the next day developed a fever
User :   he returned to the doctor the next day and the doctor put him back on the same antibiotic
Doctor :  
User :   oh and he got lumps in his neck with the fever
User :   he started to feel better but now tonight after re taking the antibitic
User :   hes got a rash, a fever, and now violent shivering hes hot to the touch but says hes cold
Doctor :  
User :   Is it something that can wait tillthe morning to go to the doctor
User :   or should we go in to the emergency room
User :   ?
Doctor :  
could name the antibiotic that he has taken?
User :   sulfaoxazo
User :   something
User :   ifaily common
User :   fairly*
Doctor :  
as per the history given by you, he has probably developed a drug reaction to the medications given to him
Doctor :  
please rush him to ER
Doctor :  
He will need immediate medical attention
Doctor :  
keep a note of the drug tht caused it
Doctor :  
and avoid it the next time at all costs
User :   are you sure>/
Doctor :  
have you followed what i said?
User :   yes

Doctor :  
yes, as per the history given by you, he has developed rash and very high fever
Doctor :  
after taking th medication
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor